# SDR IXXA20170320207

- Difficulty date: September 6, 2016
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB RIGHT PIVOT PIN HINGE FITTING INBD AND OTBD BUSHINGS ARE CORRODED.  REPAIRED THE FITTINGS IAW ED 47224REA08.
